# SDR 2008UALA01736

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 20,048 hours, 8,802 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 INCH BY 5 INCH BY 1 INCH DEEP DENT TO LEADING EDGE OF LEFT WING NR 1 SLAT.  DAMAGE CONTAINED TO AREA 3.   REPLACED DAMAGED SLAT.
